Solitons in optical metamaterials with fractional temporal evolution

EKİCİ M. , Mirzazadeh M., Zhou Q., Moshokoa S. P. , Biswas A., Belic M.

OPTIK, vol.127, no.22, pp.10879-10897, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 127 Issue: 22
  • Publication Date: 2016
  • Doi Number: 10.1016/j.ijleo.2016.09.006
  • Title of Journal : OPTIK
  • Page Numbers: pp.10879-10897
  • Keywords: Solitons, Adomian decomposition, BRIGHT, EQUATION, ORDER


This paper obtains bright, dark and singular soliton solutions in optical metamaterials with fractional temporal evolution where Jumarie's modified Riemann-Liousville derivative is considered. There are four types of nonlinear metamaterials that are studied. These are Kerr law, power law, parabolic law and dual-power law. The integration scheme that is employed is the extended trial equation method. The existence of these solitons are guaranteed with constraint conditions. (C) 2016 Elsevier GmbH. All rights reserved.